MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to discharge using external paddles ((b)(4)).Complainant indicated that there was no patient involvement in the reported malfunction.Please reference medwatch reports 1220908-2018-01060 and 1220908-2018-01063 for similar events reported from the same customer.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation; the device's external paddles were removed and returned.The malfunction was duplicated and attributed to a faulty connector on the external paddles.Analysis for reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7440340
Report Number1220908-2018-01062
Device Sequence Number1006553
Product Code MKJ
UDI-Device Identifier00847946023010
UDI-Public00847946023010
Combination Product (Y/N)N
PMA/510(K) Number
K060559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer03/29/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1